The Full Wiki

Excedrin: Quiz

  
  
  

Question 1: Contains equal amounts (by weight) of ________ (250 mg) and aspirin (250 mg).
JWH-250PropacetamolParacetamolAM404

Question 2: Excedrin is an over-the-counter ________ pain reliever, typically in the form of tablets or caplets.
Tension headacheCluster headacheMigraineHeadache

Question 3: It is one of the top ten selling over-the-counter medicine brands in the ________.
AlaskaUnited StatesPhilippinesCanada

Question 4: [7] Contains 500 mg ________ and 38 mg diphenhydramine citrate as a sleep aid, the same active ingredients as Tylenol PM, which was introduced several years later.
PropacetamolParacetamolAM404JWH-250

Question 5: Until late 2005 it was manufactured by Bristol-Myers Squibb, but in July 2005 it was purchased by (and is now produced by) ________, along with other products from BMS's over-the-counter business.
SyngentaNovartisHoffmann–La RocheNestlé

Question 6: Contains 250 mg ________, 250 mg aspirin and 65 mg caffeine
ParacetamolJWH-250AM404Propacetamol

Question 7: 2003 Excedrin Tension Headache Contains 500 mg ________ and 65 mg caffeine.
JWH-250AM404PropacetamolParacetamol
















Got something to say? Make a comment.
Your name
Your email address
Message